Commentarii Mathematici Helvetici

, Volume 68, Issue 1, pp 599–621

On Cheeger's inequality

Authors

  • Robert Brooks
    • Department of MathematicsUniversity of Southern California
    • Department of MathematicsUniversity of Kentucky
    • Department of MathematicsUniversity of California at Los Angeles
  • Peter Perry
    • Department of MathematicsUniversity of Southern California
    • Department of MathematicsUniversity of Kentucky
    • Department of MathematicsUniversity of California at Los Angeles
  • Peter PetersenV
    • Department of MathematicsUniversity of Southern California
    • Department of MathematicsUniversity of Kentucky
    • Department of MathematicsUniversity of California at Los Angeles
Article

DOI: 10.1007/BF02565837

Cite this article as:
Brooks, R., Perry, P. & Petersen, P. Commentarii Mathematici Helvetici (1993) 68: 599. doi:10.1007/BF02565837
  • 97 Views
Download to read the full article text

Copyright information

© Birkhäuser Verlag 1993